MathSciNet Relay Station
MathSciNet bibliographic data
MR1383216 53C23 (53C20 57M20)
Ballmann, Werner; Brin, Michael Orbihedra of nonpositive curvature. Inst. Hautes Études Sci. Publ. Math. No. 82 (1995), 169–209 (1996).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement